Groups Complexity Cryptology Jump to ContentJump to Main Navigation
Show Summary Details

Groups Complexity Cryptology

Managing Editor: Shpilrain, Vladimir / Weil, Pascal

Editorial Board Member: Blackburn, Simon R. / Conder, Marston / Dehornoy, Patrick / Eick, Bettina / Fine, Benjamin / Gilman, Robert / Grigoriev, Dima / Ko, Ki Hyoung / Kreuzer, Martin / Mikhalev, Alexander V. / Myasnikov, Alexei / Roman'kov, Vitalii / Rosenberger, Gerhard / Sapir, Mark / Schäge, Sven / Thomas, Rick / Tsaban, Boaz / Capell, Enric Ventura


SCImago Journal Rank (SJR) 2014: 0.917
Source Normalized Impact per Paper (SNIP) 2014: 1.559
Impact per Publication (IPP) 2014: 0.878

Mathematical Citation Quotient (MCQ) 2014: 0.37

    49,00 € / $74.00 / £37.00*

    Online
    ISSN
    1869-6104
    See all formats and pricing
    


    Select Volume and Issue
    Loading journal volume and issue information...

    Overview

    Aims and Scope

    Groups – Complexity – Cryptology is a journal for speedy publication of articles in the areas of combinatorial and computational group theory, computer algebra, complexity theory, and cryptology. Preference is given to papers that touch upon at least two of these areas, but strong papers representing just one of the areas are considered, too.

    Groups – Complexity – Cryptology primarily publishes research papers, but comprehensive and timely survey articles on a topic inside the scope of the journal are also welcome.

    All submitted papers are peer-reviewed before publication.

    Supplementary Information

    Details

    Submission of Manuscripts

    Submission of Manuscripts

    Submitting an article

    ... is done electronically by emailing both a PDF file and the source files (LaTeX) to any member of the Editors. See the Editorial Information for names and e-mail addresses.

    Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.

    The authors can provide the names and e-mail addresses of up to four potential reviewers.

    Each article

    ... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.

    Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.

    The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.

    Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
    Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.

    Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.

    References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.

    o Articles in journals:
    [1] A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
    Anal. and Appl. 343 (2008), 965-974.

    o Articles ahead of print:
    [2] D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.

    oBooks and Monographs:
    [3] I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.

    o Chapters:
    [4] T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.

    Galley proofs

    ... will be sent to all authors in due time with a request to carefully check them.

    After publication

    ... each author will receive a PDF file of the final version for private use only.

    More ...

    Abstracting & Indexing

    Groups Complexity Cryptology is covered by the following services:

    • Baidu Scholar
    • Celdes
    • CNKI Scholar (China National Knowledge Infrastructure)
    • CNPIEC
    • DBLP Computer Science Bibliography
    • EBSCO (relevant databases)
    • EBSCO Discovery Service
    • Elsevier - SCOPUS
    • Genamics JournalSeek
    • Google Scholar
    • J-Gate
    • JournalTOCs
    • Mathematical Reviews (MathSciNet)
    • Naviga (Softweco)
    • Primo Central (ExLibris)
    • ReadCube
    • ResearchGate
    • SCImago (SJR)
    • Summon (Serials Solutions/ProQuest)
    • TDOne (TDNet)
    • Ulrich's Periodicals Directory/ulrichsweb
    • WorldCat (OCLC)
    • Zentralblatt Math (zbMATH)

    Editorial Information

    Managing Editors

    Vladimir Shpilrain
    Department of Mathematics
    The City College of New York
    New York, NY 10031, U.S.A.
    Email: shpil@groups.sci.ccny.cuny.edu

    Pascal Weil
    Laboratoire Bordelais de Recherche en Informatique
    Université Bordeaux I
    33405 Talence-Bordeaux, France
    Email: pascal.weil@labri.fr

    Editorial Board

    Simon R. Blackburn
    Department of Mathematics
    Royal Holloway
    University of London
    Surrey TW20 0EX, U.K.
    Email: S.Blackburn@rhul.ac.uk

    Marston Conder
    Department of Mathematics
    University of Auckland
    Private Bag 92019
    Auckland, New Zealand
    Email: m.conder@auckland.ac.nz

    Patrick Dehornoy
    Laboratoire de Mathématiques Nicolas Oresme
    CNRS UMR 6139
    Université de Caen
    BP 5186
    14032 Caen, France
    Email: dehornoy@math.unicaen.fr

    Bettina Eick
    Institut Computational Mathematics
    Technische Universität Braunschweig
    Pockelsstr. 14
    38106 Braunschweig, Germany
    Email: beick@tu-bs.de

    Ben Fine
    Department of Mathematics and Computer Science
    Fairfield University
    Fairfield, CT 06430-5195, U.S.A.
    Email: fine@fair1.fairfield.edu

    Robert Gilman
    Department of Mathematics
    Stevens Institute of Technology
    Hoboken, NJ 07030, U.S.A.
    Email: Robert.Gilman@stevens.edu

    Dima Grigoriev
    Institut de Recherche Mathématique
    Campus de Beaulieu
    35042 Rennes, France
    Email: dima@mpim-bonn.mpg.de

    Ki Hyoung Ko
    Department of Mathematiccal Sciences
    Korea Advanced Institute of Science and Technology
    Daejeon 305701, Korea
    Email: knot@knot.kaist.ac.kr

    Martin Kreuzer
    Department of Computer Science and Mathematics
    University of Passau
    Innstr. 33
    94032 Passau, Germany
    Email: kreuzer@fim.uni-passau.de

    Alexander V. Mikhalev
    Department of Mechanics and Mathematics
    Moscow State University
    Moscow 119991, Russia
    Email: mikhalev_alexander@yahoo.com

    Alexei Myasnikov
    Department of Mathematics and Statistics
    McGill University
    Montreal, Quebec H3A 2K6, Canada
    Email: alexeim@math.mcgill.ca

    Vitalii Romankov
    Omsk State Dostoevskii University
    55-a Mira Prospect
    Omsk 644077, Russia
    Email: romankov48@mail.ru

    Gerhard Rosenberger
    Department Mathematik
    Universität Hamburg
    Bundesstr. 55
    20146 Hamburg, Germany
    Email: gerhard.rosenberger@math.uni-hamburg.de

    Mark Sapir
    Department of Mathematics
    Vanderbilt University
    Nashville, TN 37240, USA
    Email: m.sapir@vanderbilt.edu

    Sven Schäge
    Horst Görtz Institute for IT-Security
    Ruhr-Universität Bochum
    Universitätsstraße 150
    44780 Bochum
    Email: sven.schaege@rub.de

    Rick Thomas
    Department of Computer Science
    University of Leicester
    Leicester LE1 7RH, England
    Email: rmt@mcs.le.ac.uk

    Boaz Tsaban
    Department of Mathematics
    Bar Ilan University
    Ramat Gan 52900, Israel
    Email: tsaban@math.biu.ac.il

    Enric Ventura Capell
    Department of Applied Mathematics III
    Universitat Politècnica de Catalunya
    08242 Manresa-Barcelona, Spain
    Email: enric.ventura@upc.edu

    Comments (0)

    Please log in or register to comment.